advertisement
Question
Posted by: portia | 2008/09/26

Diet Plan - duromine tablets

i started taking duromine slimming tablets for 4 weeks now, i have been getting slight menstruations, what is the course of this? do i need to stop taking the tablets, what r the risks associated?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear Portia
The following side-effects can occur with Duromine (which contains phentermine as its active ingredient), as listed in my copy of MIMS: pulmonary hypertension, central nervous system effects including psychotic episodes and hallucinations, cardiovascular effects, gastrointestinal disturbances, problems with urination, rash, impotence or changes in libido, facial oedema and blurred vision. There is no mention of hormonal effects, but I would advise you to have a medical checkup with your dr or gynae just to be sure that you are not having this menstrual bleeding because of the pills interfering with the uptake or function of any contraceptive you may be taking, or some other problem like hormonal imbalances, etc. I would also really recommend that you rather use a good diet and exercise to lose your weight.
Hope you can determine what is causing the bleeding.
DietDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Anonymous | 2015/01/27

I was on Duromine for 3-months and there is a diet plan for it. I lost 25kg.

Reply to Anonymous
Posted by: Jade | 2008/09/28

4 weeks is a really long time to be on, esp Duromine. Doc is right, rather use a good eating plan, and exercise. Ive been there, Duromine made me so jittery and I was up at 4am sometimes, pottering around in the garden cos I was just so hyper! More bad side effects than any good, ANY appetite suppressant can do, as this slows yr metabolism and you will pick up weight when you stop, most times even more.
Make weight loss a way of life and never tell yourself you' re on a diet, just a different healthy way of life, exercise will not only firm your body, give you loads of energy but will boost your confidence too and eat many small healthy meals throughout the day, making sure NOT to cut out any food groups

Reply to Jade

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement